# SDR 96UAL900109

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE OPERATING PACKS ON GROUND WITH APU AIR, CABIN FILLED WITH SMOKE.  OPERATED PACKS FROM APU FOR OVER AN HOUR AND NO ODOR NOTED.  SUSPECT DE-ICING FLUID.  CHECKED APU AND FLOW MULTIPLIER INLETS, NO RESIDUAL FLUID NOTED.
